Integrability of trigonometric series.
Mathematische Zeitschrift (1964)
- Volume: 83, page 119-122
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topRobertson, M.M.. "Integrability of trigonometric series.." Mathematische Zeitschrift 83 (1964): 119-122. <http://eudml.org/doc/170218>.
@article{Robertson1964,
author = {Robertson, M.M.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {119-122},
title = {Integrability of trigonometric series.},
url = {http://eudml.org/doc/170218},
volume = {83},
year = {1964},
}
TY - JOUR
AU - Robertson, M.M.
TI - Integrability of trigonometric series.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 119
EP - 122
KW - approximation and series expansion
UR - http://eudml.org/doc/170218
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.